# SDR DHL2006752515

- Difficulty date: January 14, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 111086; REMOVED NR 1 SLAT O/B RIB WS 720 FOR ACCESS FOUND CRACK ON RIB.  REMOVED NR 1 SLAT O/B RIB WS 720 IAW B727 SRM 51-30-2 AND FABBED RIB FROM 7075-0.040 SIZE 5.5 X 16 INCH PO 9001602 IAW B727 SRM 57-50-2 FIG 2.  HEAT TREATED AND PRIMED RIB IAW B727 SRM 51-10-2, INSTALLED RIB IAW B727 51-30-2.  HEAT TREATED TO 7075-T6 IAW FLIGHTSTAR AIRCRAFT SVC ENG REPORT 2-37153-801 REV IR.
